# SDR UPS07M49852

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED - BATTERY LOW ALERT.  REMOVED AND REPLACED MAIN BATTERIES PER AMM 24-34-02-4 & BATTERY CHARGER PER AMM 24-34-03-4.  OPERATION TEST SATISFACTORY.  PERFORMED EMERGENCY POWER SYSTEM TEST PER AMM 24-34-00-5.  NO DISCREPANCY FOUND.  A/C RETURNED TO SERVICE.
